Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usages of antiallergic medication

Premium Questions

Dr. Kathy Robinson MD

I'm allergic to codeine and have MS, which pain medication would be another alternative? ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr.   Munish Sood MD

Please let us know the usage of each of thee medicines. 1) XXXXXXX Sulphuricum 200 - 2) Arnica XXXXXXX - 3) Wiesbaden 30 - 4) R84 Inhallergol - 5) Phosphorus 6 - 6) Acidum Hydrofluoric 200 - 7 ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.  BR Hudda MD

of stopping applying it. But, I continued with the same medication. About one month back, frustrated I went ... days - twice daily 3. antiallergic tablet - daily once at night I have been continuing this... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. S. Murugan MD

Good morning Dr. XXXXXXX I was under HIV medication since 2 years. I have been using VEROTRENZ with a suggestion from the HIV Specialist. My CD4-800, CD8 ALSO FINE. But for last few I have been observing that my ... View answer

Answered by : Dr. S. Murugan ( HIV AIDS Specialist)
Dr.  Ratnakar Kini MD

medical problem in the future due to the prolonged use of these laxatives? Which specialist we need ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr. Veera Raghava Rao Buddha. MD

i have been allergic to atmoshpheric changes and my doctor has prescribed me anti allergens since i was young. I am not extremely allergic but do take a few medicines say once a while in 6-8 months in case of allergy. I... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

My children and i were diagnosed with scabies a fews weeks ago. We used the cream but now bumps are starting to show after treatment. I pour peroxide on my hands yesterday and my fingers had a prickling pain in them. Can... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr.   Ashakiran S MD

I have high blood pressure and have been prescribed Lisinopril HCTZ. I enjoy drinking a glass or two of wine in the evening. I have not begun this medication because of the awful possible side ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Rajiv K Khandelwal MD

my baby is 9 months old..and he is having cold from past 2 weeks..we contacted a paediatrician.. 1..1week he gave PRATHAM 200 and tixylics..syrp..then he changed the medicine..in 2nd week..MONTICOPE suspension AND SALBAIR... View answer

Answered by : Dr. Rajiv K Khandelwal ( Pediatrician)
Dr. Manisha Jain MD

??? is that i mistook as 3rd day medication as 1 st day because last month she said from 3rd day ?? n am really ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Consult a gynec. Proper medical abortion kit is available, but only appropriate after pregnancy dating.

Dr. Erion Spaho MD

Hi and thanks for using HCM. Bifilac restores Bacteria in your gut. It has no serious side effects. Hope this helps.

Dr. Srilatha Myaka MD

hi there i got your concern dear patient is expected to provide full medical history and history of any narcotic usage to the doctor so that he can administer correct dose of medication. regards